# SDR GTIA2017100502194

- Difficulty date: October 5, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N627NK
- Make and model: Airbus A320-232
- Aircraft serial: 6082
- Aircraft time: 13,705 hours, 6,353 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORTED AN ODOR DURING DESCENT,  IN THE BACK OF THE CABIN AND FRONT.  WHEN PACK WERE SELECTED OFF IT SEEMS TO DISSAPATE.   PERFORMED OPS TEST OF PACK SYSTEMS 1 & 2, WITH APU,   ODOR DETECTED. GVI OF APU SHOWS LEAK AROUND LOP DRIPPINS ONTO AIR DUCT. CLEANED AS REQUIRED. PERFORMED ENGINE 1&2 RUN WITH BLEEDS 1&2 + PACK 1+2, NO SMELL DETECTED W/ OUT APU.  ALL PER AMM 49-90-00-600-004-A/49-00-00-710-008-A/71-00-00-710-043-A/-047-A, CHECKS OK NO ODOR IN SYS 1 OR 2 W/ OUT APU
